Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the modulus of the derivative of a polynomial


Author: W. E. Sewell
Journal: Bull. Amer. Math. Soc. 42 (1936), 699-701
DOI: https://doi.org/10.1090/S0002-9904-1936-06402-5
Cited work: Bull. Amer. Math. Soc., Volume 36, Number 12 (1930), 851--857
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 12 (1931), 883--890
MathSciNet review: 1563407
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06402-5